# SDR V0XD20180705001

- Difficulty date: July 5, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 280 HAS CORROSION. REPAIRED RT FLOOR SILL AT FS 280 IAW REO 670-53-00-390 REV- DATED 22/JAN/2014 AND NDTM PART 1 51-20-006 AND SRM 53-00-00.
